MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE KNEE SYSTEM TIBIAL INSERT ROTATING PLATFORM 16MM AOX; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER

DEPUY IRELAND - 9616671 ATTUNE KNEE SYSTEM TIBIAL INSERT ROTATING PLATFORM 16MM AOX; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER
Catalog Number 151650516
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient had revision surgery on (b)(6) 2024 due to infection and dislocated device.The patient had a previous irrigation and debridement (i&d) and polyethylene exchange of the left knee on (b)(6) 2024 because of a postoperative fall after a total knee arthroplasty (tka).Patient was brought back on (b)(6) 2024 for another revision surgery to wash out the left knee joint and exchange the poly again because of suspected infection.Patient had also dislocated device so a thicker poly was put in.There was no surgical delay.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 151650516, lot -4513657 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device product code: 151650516, lot -4513657 and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATTUNE KNEE SYSTEM TIBIAL INSERT ROTATING PLATFORM 16MM AOX
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20250037
Report Number1818910-2024-19545
Device Sequence Number7312585
Product Code NJL
UDI-Device Identifier10603295052494
UDI-Public(01)10603295052494(17)290531(10)4513657
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151650516
Device Lot Number4513657
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale